|Took too much medication
Oct 3, 2013
I accidentally took a second pill of my blood pressure medication instead of my lotrimin
Response from Dr. Young
Hi and thanks for posting.
I'd be mindful of getting light headed (especially when rising from a lying down or seated position). Otherwise, if you don't have any symptoms, no worries.
If this happens to you on occasion, you might consider using a pill box to keep track of the pills and doses.
Be well, BY
- What Do Herpes On Lips Look Like?
- What Do Genital Warts Look Like On Men?
- What Are The Long And Short Term Problems With Genital Warts?
- What Are The Causes Of Recurring Shingles?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
- Syphilis Diagnosis How Long Before I Can Have Sex
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.